# SDR 9713419305

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48086
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic  Line
- Condition: Leaking
- Location: Rt Hyd System
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF PRESSURE FROM BOTH HYDRAULIC SYSTEMS OCCURRED DURING FINAL APPROACH.  AIRCRAFT WAS STOPPED USING ACCUMULATOR PRESSURE.  DIFFERENTIAL BRAKES ALONG WITH LIMITED RUDDER WERE USED TO MAINTAIN RUNWAY ALIGNMENT.  MAINTENANCE INSTALLED TEMPORARY HYDRAULIC LINE ON RIGHT SYSTEM DUE TO LEAK.  DISCREPANCY FOR LEFT SYSTEM COULD NOT BE DUPLICATED.  LEAK AND OPERATIONAL CHECK NORMAL.
